师资队伍
您的位置>>首页 > 师资队伍
师资队伍

冀书关

基本情况
姓名: 冀书关
性别:
职称: 教授
所在系别: 基础数学系
是否博导:
最高学历: 研究生
最高学位: 博士
Email:
详细情况
所在学科专业: 基础数学
教育经历: 1998.9-2002.7 吉林大学数学系 本科生
2002.9-2004.7 吉林大学数学所 硕士研究生
2004.9-2007.7 吉林大学数学所 博士研究生
工作经历: 2006.9-2007.7 吉林大学数学学院 助教
2007.7-2008.9 吉林大学数学学院 讲师
2007.9-2008.9 美国佐治亚理工学院 博士后
2008.9-2009.9 吉林大学数学学院 副教授
2009.9 - 至今 吉林大学数学学院 教授
2011.3-2011.9 美国堪萨斯大学 访问教授
2011.6 - 至今 吉林大学数学学院 博士生导师
科研项目: 1.《非均匀介质中波动方程的长时间行为与动力学复杂性》,国家自然科学基金面上项目(11171130),2012.01-2015.12,负责人;
2.《具奇异系数的非线性波动方程的周期解及动力学性质研究》,教育部留学回国基金,2010.12,负责人;
3.《复杂介质中波的传播特性及应用研究》,吉林省自然科学基金面上项目(20101591),2010.01-2012.12,负责人;
4.《非线性波动方程的周期解及动力学性质研究》,国家自然科学基金青年基金(10801060),2009.01-2011.12,负责人;
5.《具有依赖于X系数的高维波动方程的时间周期解》,教育部博士点基金新教师项目 (20070183052),2008.01-2010.12,负责人;
6.《Hamilton格点系统的周期和拟周期呼吸子》,吉林大学基本科研业务费,2010.01-2011.12,负责人;
7. 吉林大学科研启动基金,2007.07—至今,负责人;
8. 吉林大学数学学院优秀青年教师基金,2008.01-2009.12,负责人;
学术论文: [1] Shuguan Ji and Yong Li, Time periodic solutions to one-dimensional nonlinear wave equation, Arch. Rational. Mech. Anal.,2010.(SCI)

[2] Shuguan Ji, Time-periodic solutions to a nonlinear wave equation with periodic or anti-periodic boundary conditions, Proc. R. Soc. Lond. Ser. A 465 (2009) 895-913. (SCI)

[3] Shuguan Ji, Periodic solutions on the Sturm-Liouville boundary value problem for two-dimensional wave equation, J. Math. Phys. 50 (2009) 113510, 16 pp. (SCI)

[4] Shuguan Ji, Time periodic solutions to a nonlinear wave equation with x-dependent coefficients, Calc. Var. Partial Differential Equations 32 (2008) 137-153. (SCI)

[5] Shuguan Ji and Yong Li, Time periodic solutions to one-dimensional wave equation with periodic or anti-periodic boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A., 137 (2007) 349-371. (SCI)

[6] Shuguan Ji and Yong Li, Periodic solutions to one-dimensional wave equation with x-dependent coefficients, J. Differential Equations, 229 (2006), no. 2, 466-493. (SCI)

[7] Shuguan Ji and Shaoyun Shi, Periodic solutions for a class of second-order ordinary differential equations, J. Optim. Theory Appl., 130 (2006), no. 1, 125-137. (SCI)

[8] Shuguan Ji, Zhenxin Liu and Shaoyun Shi, Carathéodory's method for a class of second order differential equations on the half-line, J. Math. Anal. Appl. 325 (2007), no. 2, 1306-1313. (SCI)

[9] Shuguan Ji, Smooth and nonsmooth Lipschitz controls for a class of vector differential equations, J. Optim. Theory Appl., 131 (2006), no. 2, 245-264. (SCI)

[10] Weiping Yan, Shuguan Ji and Yong Li, Random attractors for stochastic discrete Klein-Gordon-Schrödinger equations, Phys. Lett. A 373 (2009), no. 14, 1268-1275. (SCI)

[11] Xiao Han, Shuguan Ji and Zhonghua Ma, On the existence and multiplicity of positive periodic solutions for first-order vector differential equation, J. Math. Anal. Appl., 329 (2007), no. 2, 977-986. (SCI)

[12] Zhenxin Liu, Shuguan Ji and Menglong Su, Attractor-repeller pair, Morse decomposition and Lyapunov function for random dynamical systems, Stoch. Dyn. 8 (2008), no. 4, 625-641.(SCI)

[13] Zixuan Feng, Xu Xu and Shuguan Ji, Finding the periodic solution of differential equation via solving optimization problem, J. Optim. Theory Appl., 143 (2009), no. 1, 75-86. (SCI)

[14] Weiping Yan, Yong Li and Shuguan Ji, Random attractors for first order stochastic retarded lattice dynamical systems, J. Math. Phys. 51 (2010) 032702, 17pp. (SCI)

[15] Xiaojun Chang, Yong Li and Shuguan Ji, Nonresonance conditions on the potential with respect to the Fucik spectrum for semilinear Dirichlet problems, accepted by Z. Angew. Math. Phys.(SCI)
获奖情况: 1) 全国百篇优秀博士学位论文提名奖,2009年;

2) 吉林省优秀博士学位论文、吉林大学优秀博士学位论文一等奖,2009年;

3) 凝练基础,着眼前沿,全面建设《常微分方程》课程的建设, 吉林省教学成果一等奖,第四完成人,2009年;

4) Great Teacher for Differential Equations (Math 2403), Georgia Institute of Technology, 2008;

5) 吉林大学第21届研究生“精英杯”学术成果大奖赛一等奖,2007年;

6) 香港“求是”研究生奖学金,2006年;

7) 研究生国家优秀奖学金一等奖,2006年;

8) 全国大学生数学建模竞赛吉林省一等奖、国家二等奖,指导教师,2006年。